# SDR CALA2022070401640

- Difficulty date: June 30, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A300*
- Aircraft serial: 955
- Aircraft time: 72,268 hours, 30,264 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Fuel Pnl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 7/04/22.PDA 3 OPS REPORTS FUEL CAP LANYARD MISSING APPLIED CDL 28A. FUEL CAP LANYARD MISSING. REATTACHED LANYARD.
